Optihist-Plus® Eye Drops

Chlorpheniramine Maleate 0.03% + Sodium Chloride 0.05% + Boric Acid 1.25% + Tetrahydrozoline 0.01%

USD $18.00 (EUR €14.94)

Optihist-Plus® Eye Drop gives rapid relief from symptoms of allergic eye disease such as redness, swelling, itching, and watering of the eyes. It adds moisture to the eyes and reduces dryness and burning sensation.

Optihist-Plus® Eye Drop also reduces infection and irritation in the eye. You can use Optihist-Plus® Eye Drop 2-3 times a day or as prescribed by the doctor.

If you see no improvement even after a week, consult your doctor. Apart from using eye drops, it is advisable to wash your eyes with lukewarm water to reduce discomfort.

Size: 5ml / 0.17fl.oz
Brand name: Visine, Vasicon
TitleRangeDiscount
Items:2 - 4 5%
Items:5 - 8 10%
Items:9 + 15%
Category:

Description

What are Optihist-Plus® Eye Drops?

Optihist-Plus® Eye Drop is an ophthalmic medicine having a combination of medicines that are used to treat allergic diseases of the eye. It relieves redness and swelling of the eye and provides temporary relief from burning and discomfort.

Optihist-Plus® Eye Drop is to be used only in the affected eye in the dose and duration as advised by the doctor. Wash your hands before using this medicine. It is advised to check the label for directions before use. Do not skip any doses and finish the full course of treatment even if you feel better. Stopping the medicine too early may lead to the infection returning or worsening.

The most common side effects include burning and stinging at the application site. If these side effects persist for a longer duration, inform your doctor. In case by accident, this medicine goes into your ears, nose or mouth, immediately rinse it with water. Inform your doctor if you are pregnant or breastfeeding or are allergic to this medicine or taking any other medication. It is advised not to drive or operate heavy machinery after the use of this medicine as it may cause blurring of vision and may affect your ability to drive.


How do Optihist-Plus® Eye Drops work?

Optihist-Plus® Eye Drop is a combination of four medicines: Chlorpheniramine Maleate, Sodium Chloride, Boric Acid, and Tetrahydrozoline which relieve eye itching/discomfort caused by allergies. Chlorpheniramine is an antiallergic that blocks the action of certain chemical messengers responsible for red, itchy, teary eyes. Sodium chloride is a purified salt solution that works by drawing out water from the swollen cornea. Boric acid is an antiseptic that treats bacterial infections in the eyes and relieves irritation. Tetrahydrozoline is a decongestant that narrows the blood vessels of the eye to relieve inflammation (redness and swelling).

Composition

  • Chlorpheniramine Maleate 0.03%
  • Sodium Chloride 0.05%
  • Boric Acid 1.25%
  • Tetrahydrozoline 0.01%

Reviews

There are no reviews yet.

Be the first to review “Optihist-Plus® Eye Drops”

Your email address will not be published. Required fields are marked *